Alert archive / California / Wind Advisories in 2012
Wind Advisory 3, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jan 22, 2012, 1:56 PM PST. It took effect at Jan 23, 2012, 1:00 AM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2012, 1:56 PM PST (21:56 UTC)
- In effect from
- Jan 23, 2012, 1:00 AM PST
- Expired
- Jan 23, 2012, 5:49 PM PST
- In force
- 17 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
836 WWUS76 KHNX 222156 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 156 PM PST SUN JAN 22 2012 CAZ089-231200- /O.NEW.KHNX.WI.Y.0003.120123T0900Z-120123T1500Z/ WEST CENTRAL SAN JOAQUIN VALLEY- 156 PM PST SUN JAN 22 2012 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM PST MONDAY FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. A PACIFIC STORM SYSTEM WILL MOVE INTO AND ACROSS CENTRAL CALIFORNIA TONIGHT AND MONDAY BRINGING GUSTY WINDS. * WINDS: SOUTHEAST 15 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. WIND SHIFTING TO WEST IN THE EARLY MORNING. * TIMING: WINDS DEVELOPING THIS EVENING WITH THE STRONGEST SPEEDS OCCURRING DURING THE OVERNIGHT HOURS. WINDS DIMINISHING IN THE EARLY MORNING. * LOCATIONS INCLUDE: PACHECO PASS...LOS BANOS...COALINGA...MENDOTA. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS. CROSS WINDS ON INTERSTATE 5 AS WELL AS HIGHWAY 152 OVER PACHECO PASS AND HIGHWAY 198 FROM LEMOORE WEST TO THE FRESNO COUNTY LINE WILL IMPACT TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ091-231200- /O.NEW.KHNX.WI.Y.0003.120123T1200Z-120123T1800Z/ SOUTHWESTERN SAN JOAQUIN VALLEY- 156 PM PST SUN JAN 22 2012 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM PST MONDAY FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. A PACIFIC STORM SYSTEM WILL MOVE INTO AND ACROSS CENTRAL CALIFORNIA TONIGHT AND MONDAY BRINGING GUSTY WINDS. * WINDS: SOUTHEAST 15 TO 30 MPH WITH GUSTS TO AROUND 50 MPH LATE TONIGHT. WIND SHIFTING TO WEST IN THE MORNING. * TIMING: LATE TONIGHT UNTIL MID-MORNING MONDAY. * LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN...KETTLEMAN CITY...AND TAFT. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS DUE TO CROSS WINDS...ON HIGHWAYS 41...46...58...AND 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-231200- /O.NEW.KHNX.WI.Y.0003.120123T1800Z-120124T0300Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 156 PM PST SUN JAN 22 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST MONDAY FOR THE KERN COUNTY DESERTS. * WINDS: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING: MID-MORNING MONDAY UNTIL EARLY MONDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...CHINA LAKE...AND RIDGECREST. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS DUE TO CROSS WINDS ON HIGHWAYS 14...58...178 AND U.S. 395. AREAS OF BLOWING DUST ARE POSSIBLE AND COULD LOCALLY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
4 follow-up statements
199 WWUS76 KHNX 231140 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 340 AM PST MON JAN 23 2012 CAZ089-231500- /O.CON.KHNX.WI.Y.0003.000000T0000Z-120123T1500Z/ WEST CENTRAL SAN JOAQUIN VALLEY- 340 AM PST MON JAN 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. A PACIFIC STORM SYSTEM MOVING INTO AND ACROSS CENTRAL CALIFORNIA TODAY WILL BRING GUSTY WINDS. * WINDS: SOUTHEAST 15 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. WIND SHIFTING TO WEST IN THE EARLY MORNING. * TIMING: THE STRONGEST WIND SPEEDS WILL OCCUR DURING THE OVERNIGHT HOURS. WINDS WILL DIMINISH AFTER SUNRISE. * LOCATIONS INCLUDE: LOS BANOS...COALINGA...MENDOTA. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS. CROSS WINDS ON INTERSTATE 5...AS WELL AS HIGHWAY 152 OVER THE PACHECO PASS AND HIGHWAY 198 FROM LEMOORE WEST TO THE FRESNO COUNTY LINE...WILL IMPACT TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ091-231800- /O.CON.KHNX.WI.Y.0003.120123T1200Z-120123T1800Z/ SOUTHWESTERN SAN JOAQUIN VALLEY- 340 AM PST MON JAN 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. A PACIFIC STORM SYSTEM MOVING INTO AND ACROSS CENTRAL CALIFORNIA TODAY WILL BRING GUSTY WINDS. * WINDS: SOUTHEAST 15 TO 30 MPH WITH GUSTS TO AROUND 50 MPH EARLY THIS MORNING. WIND SHIFTING TO WEST LATER IN THE MORNING. * TIMING: THROUGH MID MORNING. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS DUE TO CROSS WINDS ON HIGHWAYS 41...46...58...AND 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-232000- /O.CON.KHNX.WI.Y.0003.120123T1800Z-120124T0300Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 340 AM PST MON JAN 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING: FROM MID MORNING THROUGH EARLY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS DUE TO CROSS WINDS ON HIGHWAYS 14...58...178 AND U.S. 395. AREAS OF BLOWING DUST ARE POSSIBLE AND COULD LOCALLY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
823 WWUS76 KHNX 231442 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 642 AM PST MON JAN 23 2012 CAZ089-231800- /O.EXT.KHNX.WI.Y.0003.000000T0000Z-120123T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY- 642 AM PST MON JAN 23 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. A PACIFIC STORM SYSTEM MOVING INTO AND ACROSS CENTRAL CALIFORNIA TODAY IS BRINGING GUSTY WINDS. * WINDS: SOUTHEAST 15 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. WIND SHIFTING TO WEST DURING THE MORNING. * TIMING: WIND GUSTS WILL CONTINUE THROUGH MID MORNING. * LOCATIONS INCLUDE: LOS BANOS...COALINGA...MENDOTA. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS. CROSS WINDS ON INTERSTATE 5...AS WELL AS HIGHWAY 152 OVER THE PACHECO PASS AND HIGHWAY 198 FROM LEMOORE WEST TO THE FRESNO COUNTY LINE...WILL IMPACT TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ091-231800- /O.CON.KHNX.WI.Y.0003.000000T0000Z-120123T1800Z/ SOUTHWESTERN SAN JOAQUIN VALLEY- 642 AM PST MON JAN 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. A PACIFIC STORM SYSTEM MOVING INTO AND ACROSS CENTRAL CALIFORNIA TODAY IS BRINGING GUSTY WINDS. * WINDS: SOUTHEAST 15 TO 30 MPH WITH GUSTS TO AROUND 50 MPH EARLY THIS MORNING. WIND SHIFTING TO WEST LATER IN THE MORNING. * TIMING: THROUGH MID MORNING. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS DUE TO CROSS WINDS ON HIGHWAYS 41...46...58...AND 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-232245- /O.CON.KHNX.WI.Y.0003.120123T1800Z-120124T0300Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 642 AM PST MON JAN 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING: FROM MID MORNING THROUGH EARLY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS DUE TO CROSS WINDS ON HIGHWAYS 14...58...178 AND U.S. 395. AREAS OF BLOWING DUST ARE POSSIBLE AND COULD LOCALLY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
141 WWUS76 KHNX 231752 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 952 AM PST MON JAN 23 2012 CAZ089-231900- /O.EXP.KHNX.WI.Y.0003.000000T0000Z-120123T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY- 952 AM PST MON JAN 23 2012 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS. $$ CAZ091-231900- /O.EXP.KHNX.WI.Y.0003.000000T0000Z-120123T1800Z/ SOUTHWESTERN SAN JOAQUIN VALLEY- 952 AM PST MON JAN 23 2012 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS. $$ CAZ098-099-240200- /O.CON.KHNX.WI.Y.0003.120123T1800Z-120124T0300Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 952 AM PST MON JAN 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING: THROUGH EARLY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS DUE TO CROSS WINDS ON HIGHWAYS 14...58...178 AND U.S. 395. AREAS OF BLOWING DUST ARE POSSIBLE AND COULD LOCALLY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
561 WWUS76 KHNX 240149 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 549 PM PST MON JAN 23 2012 CAZ098-099-240300- /O.CAN.KHNX.WI.Y.0003.000000T0000Z-120124T0300Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 549 PM PST MON JAN 23 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY DESERTS. WINDS HAVE DIED OUT OVER THE DESERT AREA BELOW ADVISORY CRITERIA. $$ JDB WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 22, 9:44 AM PST, 4 hours 12 minutes earlier.
Area forecast discussion, Jan 22, 9:44 AM PST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 944 AM PST SUN JAN 22 2012 .SYNOPSIS... ANOTHER STORM SYSTEM IS ON ITS WAY...AND IS EXPECTED TO BRING HEAVY MOUNTAIN SNOW TO THE SIERRA AND MORE RAIN TO THE LOWER ELEVATIONS TONIGHT THROUGH MONDAY EVENING. AFTERWARD...A RIDGE OF HIGH PRESSURE WILL BEGIN BUILDING AND SET UP OVER THE REGION ON TUESDAY...DENSE VALLEY FOG WILL BE A GOOD BET DURING THE NIGHTS AND MORNINGS FOR THE REST OF THE WEEK. && .UPDATE... LOTS OF UPPER LEVEL CLOUDS MOVING TROUGH CENTRAL CALIFORNIA THIS MORNING. AREA OF CLOUDS ALONG ISENTROPIC LIFT AREA. MID LEVEL CLOUDS ALONG A FRONT AROUND THE DELTA MAY STALL TOWARDS THE NORTH SECTORS OF THE CENTRAL VALLEY AS UPPER LEVEL DYNAMICS WILL RACE NORTH AWAY FROM THE FRONT. THUS MAINLY LIGHT PRECIPITATION TOWARDS MERCED AND YOSEMITE AREA THIS AFTERNOON. THE HEAVIER PRECIPITATION POTENTIAL SHOULD OCCUR LATER TONIGHT AS THE NEXT SYSTEM DEVELOPS OFF SFO AND CENTRAL COAST. NO UPDATES PLANNED THIS MORNING. .EARLY DISCUSSION... THE CENTRAL CALIFORNIA INTERIOR IS EXPERIENCING A RELATIVELY TRANQUIL MORNING AFTER THE STORMS OF SATURDAY. FRESNO ENDED A 60-DAY STRETCH WITHOUT MEASURABLE RAIN WITH A RECORD BREAKING 0.79 INCH. /THE OLD RECORD WAS 0.52 INCH...SET IN 2010./ THE UPPER-LEVEL TROUGH THAT BROUGHT THE RAIN AND MOUNTAIN SNOW TO THE REGION HAS MOVED INTO THE ROCKY MOUNTAINS. BEHIND THE TROUGH... AN UPPER-LEVEL RIDGE WAS OVER THE CENTRAL CALIFORNIA INTERIOR THIS MORNING. THIS RIDGE BROUGHT CLEARING SKIES WHICH ALLOWED TEMPERATURES IN SEVERAL CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY LOCATIONS TO DROP INTO THE MID 30S BEFORE OVERRUNNING CLOUDS FROM THE NEXT STORM MOVED INTO THE REGION. SATELLITE LOOPS SHOW THE NEXT STORM RIDING A STRONG UPPER-LEVEL JET TOWARD CALIFORNIA...AND RADAR INDICATES PRECIPITATION APPROACHING THE MONTEREY COUNTY COAST. THE MODELS FORECAST PRECIPITATION TO MOVE INTO THE SOUTHERN SIERRA NEVADA LATE THIS MORNING...AND INTO THE SAN JOAQUIN VALLEY THIS AFTERNOON. THIS TIMING MAY BE A BIT SLOW GIVEN THE SPEED WHICH THE OFFSHORE PRECIPITATION HAS SHOWN. MODEL QPF HAS INCREASED WITH THE LAST FEW RUNS...AND IS NOW SHOWING SIMILAR QPF TO THE FRIDAY NIGHT/SATURDAY STORM. THE MODELS UNDERFORECAST THE PRECIPITATION WITH THAT STORM...AND ACTUAL RAINFALL AND SNOW AMOUNTS FROM THIS STORM MAY BE HIGHER AS WELL. SNOW LEVELS WILL FALL TO AROUND 4500 FEET NEAR YOSEMITE AND TO NEAR 5000 FEET IN THE TEHACHAPI MOUNTAINS BY MONDAY. A WINTER STORM WATCH WAS ISSUED FOR THE SOUTHERN SIERRA NEVADA ABOVE 5000 FEET... AND WILL UPGRADE THE WATCH TO A WARNING WITH THE MORNING PACKAGE. WILL ALSO ISSUE A WINTER WEATHER ADVISORY FOR THE KERN COUNTY MOUNTAINS ABOVE 5000 FEET FOR TONIGHT AND MONDAY. ALTHOUGH THE MAIN PASSES...TEJON AND TEHACHAPI...WILL BE BELOW THE SNOW LEVEL...THERE ARE COMMUNITIES SUCH AS FRAZIER PARK ND PINE MOUNTAIN CLUB THAT WILL SEE ACCUMULATING SNOW AS WILL HIGHWAY 178 THROUGH THE WALKER PASS...IMPACTING TRAVEL BETWEEN BAKERSFIELD AND THE INDIAN WELLS VALLEY. THE 06Z NAM-12 BRINGS A JET MAX TO THE CALIFORNIA COAST MONDAY MORNING...AND OVER POINT CONCEPTION AT 21Z /1300 PST/. AS THE JET DROPS SOUTHEAST ALONG THE COAST...THE HANFORD WARNING/FORECAST AREA WILL BE IN THE LEFT FRONT QUADRANT. THE NAM-12 HAS SURFACE-COMPUTED LIFTED INDICES OF -2 OVER WESTERN MERCED AND FRESNO COUNTIES MONDAY MORNING...AND KINGS AND WESTERN TULARE COUNTIES MONDAY AFTERNOON. THE NAM-12 HAS SURFACE-COMPUTED CAPES OF 400+ JOULES/KG OVER WESTERN FRESNO COUNTY BY 18Z /1000 PST/ MONDAY...SHIFTING SOUTHEAST IN THE AFTERNOON. THE MODELS UNDERFORECAST SATURDAY/S INSTABILITY UNTIL THE 12Z RUC...AND SUBSEQUENT RUNS. GIVEN THAT THE NAM-12 IS FORECASTING UNSTABLE CONDITIONS OVER THE SAN JOAQUIN VALLEY NEARLY 36 HOURS IN ADVANCE...HAVE ADDED ISOLATED THUNDERSTORMS TO ALL OF THE HANFORD WARNING/FORECAST AREA FOR MONDAY EXCEPT THE KERN COUNTY DESERTS. AFTER THIS NEXT TROUGH MOVES OUT OF THE REGION MONDAY NIGHT...AN UPPER-LEVEL RIDGE MOVES INTO CALIFORNIA. 500-MB HEIGHTS OVER THE CENTRAL CALIFORNIA INTERIOR INCREASE TO OVER 5820 METERS WEDNESDAY. WITH A STABLE AIRMASS IN PLACE...EXPECT A RETURN OF NIGHT AND MORNING TULE FOG TO THE SAN JOAQUIN VALLEY. THE MODELS ARE NOW SUGGESTING ANOTHER UPPER-LEVEL TROUGH MAY MOVE INTO CALIFORNIA NEXT FRIDAY. && .AVIATION... AREAS OF MVFR WITH LOCAL IFR CAN BE EXPECTED ALONG THE WEST SLOPES OF THE SIERRA MAINLY NORTH OF KINGS CANYON BETWEEN 20Z TODAY AND 03Z MONDAY. IFR CONDITIONS WILL DEVELOP OVER THE ENTIRE RANGE BY 06Z MONDAY AS PRECIPITATION BECOMES WIDESPREAD. VFR CONDITIONS WILL CONTINUE ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z MONDAY WITH LOCAL MVFR IN RA/BR IN THE SAN JOAQUIN VALLEY AND SIERRA FOOTHILLS AFTER 00Z MONDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 8 PM THIS EVENING TO 6 PM PST MONDAY ABOVE 5000 FEET FOR THE CAZ096-097. WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 6 PM PST MONDAY ABOVE 5000 FEET FOR THE CAZ095. && PUBLIC...MV AVN/FW...DUDLEY SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Jan 22, 4:33 AM PST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 433 AM PST SUN JAN 22 2012 CAZ096-097-231245- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 433 AM PST SUN JAN 22 2012 ...WINTER STORM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT THIS EVENING UNTIL EARLY MONDAY EVENING. PLEASE REFER TO THE LATEST SFOWSWHNX FOR MORE DETAILS. THERE IS ALSO A CHANCE FOR ISOLATED THUNDERSTORMS WITH THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WARNING IS IN EFFECT THIS EVENING UNTIL EARLY MONDAY EVENING. PLEASE REFER TO THE LATEST SFOWSWHNX FOR MORE DETAILS. THERE IS ALSO A CHANCE FOR ISOLATED THUNDERSTORMS WITH THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. ANDERSEN CAZ095-231245- KERN COUNTY MOUNTAINS- 433 AM PST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THIS EVENING THROUGH MONDAY EVENING. PLEASE REFER TO THE LATEST SFOWSWHNX FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH MONDAY EVENING. PLEASE REFER TO THE LATEST SFOWSWHNX FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. ANDERSEN CAZ089>094-231245- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 433 AM PST SUN JAN 22 2012 ...MORE RAIN IS ON THE WAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS. .DAY ONE...TODAY AND TONIGHT ANOTHER STORM SYSTEM WILL BRING ANOTHER ROUND OF MODERATE TO HEAVY RAIN TO THE AREA THIS EVENING UNTIL MONDAY EVENING. PLEASE REFER TO THE LATEST SFOSPSHNX FOR MORE DETAILS. THERE IS ALSO A CHANCE FOR ISOLATED THUNDERSTORMS WITH THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM SYSTEM WILL BRING ANOTHER ROUND OF MODERATE TO HEAVY RAIN TO THE AREA THROUGH MONDAY EVENING. PLEASE REFER TO THE LATEST SFOSPSHNX FOR MORE DETAILS. THERE IS ALSO A CHANCE FOR ISOLATED THUNDERSTORMS WITH THIS STORM SYSTEM. LATE NIGHT AND EARLY MORNING DENSE FOG DEVELOPMENT IS POSSIBLE BY TUESDAY NIGHT AND CONTINUE THROUGH THE REMAINDER OF THE WEEK THROUGHOUT THE SAN JOAQUIN VALLEY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. ANDERSEN
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 3:31 AM PST | Winter Storm Warning | HNX | 38 hr | |
| Jan 22, 3:31 AM PST | Winter Weather Advisory | HNX | 38 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.